# SDR LR7A2025102803793

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 43,703 hours, 27,499 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 2024T40025
- Condition: Cracked
- Location: Zone 300
- Component: Vertical Stab, Lkheed
- Component part number: 37001113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB2703, FOUND RH V-STAB SKIN CRACKED AT FS1124, RBL10, VSS 257.   REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.
